MathSciNet Relay Station
MathSciNet bibliographic data
MR921012 (89a:55026) 55Q40 (55Q50)
Mahowald, Mark; Thompson, Robert Unstable compositions related to the image of $J$. Proc. Amer. Math. Soc. 102 (1988), no. 2, 431–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement